# SDR QXEA2013011400056

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,767 hours, 14,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22300LH00
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMENESCENT FLOOR STRIP AT ROW 1 IS LOOSE AND DELAMINATED.  REPLACED THE FLOOR STRIP IAW AMM 33-51-16-000-801 AND 33-51-16-400-801.  RETURNED TO SERVICE.
